Prozac

Discussion in 'Mental Health Disorders' started by GreyCat, Dec 8, 2011.

Thread Status:
Not open for further replies.
  1. GreyCat

    GreyCat Well-Known Member

    I have been on Prozac for three days, just took my third pill a minute ago. However, I got quite a strong anxiety attack at work this avo and as a result left work early. I took Prozac 10 years ago for 8 months and dont remember having anxiety when I first started taking it, however I wasn't working then, so would have been at home alot when I was starting on them. I want to give them a chance but I can't afford to be feeling like that at work. I am not telling my employer about my depression etc as I don't think this will work in my favour.

    anyway, my question is really has anyone else had this experience- how long will the side effects last as my body gets used to the drug? I am off sat sun and monday, and could take tomorrow off, but wouldn't be able to take any other time off. should I persevere with it or is it likely to get worse? I didn't have this effect when I took it before. Feedback would be much appreciated.
     
  2. Tealc

    Tealc Banned Member

    keep taking it, i was told when i first started that i would feel bad at first but it will pass.
    this is normal and nothing to worry about so stick with it, remember why you feel anxious when you do so if you realise its just the pills then you'll be better
    equipped to deal with it
     
  3. Mirikun

    Mirikun Well-Known Member

    I've had similar experiences! I've been taking it for about a month now, and the side effects were pretty bad for about two and a half weeks. I felt incredibly sick, couldn't sleep and had some very bad days. I had extra sleeping pills prescribed to go with it and such because I just couldn't sleep AT ALL and felt horrible! However, now that's passed, I'm really happy with how it's all working. I think the best thing to do is just try and hang in there and be ready for a couple of weeks of pain, haha. :p

    Good luck! Hope it works out for you in the end!
     
  4. Mirikun

    Mirikun Well-Known Member

  5. In Limbo

    In Limbo Forum Buddy

    Stick with it - I've just switched to Sertraline and initially every time I took it, about 20 minutes afterwards I'd be really groggy - this seems to be easing, just give your body time to work it out.

    Much love,
     
  6. GreyCat

    GreyCat Well-Known Member

    Thanks for your answers guys. what I actually did was stop taking it and went back to the doc, who has instructed me to take it every second day initially so I don't get such strong side effects. Trying that now. Can't bear anxiety attacks, if I have one at work I will have difficulty going back and I don't want to risk it.
     
Thread Status:
Not open for further replies.